Translator Disclaimer
2017 On a Frobenius problem for polynomials
R. Conceição, R. Gondim, M. Rodriguez
Rocky Mountain J. Math. 47(5): 1427-1462 (2017). DOI: 10.1216/RMJ-2017-47-5-1427

Abstract

We extend the famous diophantine Frobenius problem to a ring of polynomials over a field~$k$. Similar to the classical problem we show that the $n=2$ case of the Frobenius problem for polynomials is easy to solve. In addition, we translate a few results from the Frobenius problem over $\mathbb{Z} $ to $k[t]$ and give an algorithm to solve the Frobenius problem for polynomials over a field $k$ of sufficiently large size.

Citation

Download Citation

R. Conceição. R. Gondim. M. Rodriguez. "On a Frobenius problem for polynomials." Rocky Mountain J. Math. 47 (5) 1427 - 1462, 2017. https://doi.org/10.1216/RMJ-2017-47-5-1427

Information

Published: 2017
First available in Project Euclid: 22 September 2017

zbMATH: 06790021
MathSciNet: MR3705760
Digital Object Identifier: 10.1216/RMJ-2017-47-5-1427

Subjects:
Primary: 11D07
Secondary: 11C20, 13F20

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 5 • 2017
Back to Top